The Exact Cumulative Distribution Function of a Ratio of Quadratic Forms in Normal Variables with Application to the AR(1) Model
Download full text from publisher
Other versions of this item:
- Forchini, G., 2002. "The Exact Cumulative Distribution Function Of A Ratio Of Quadratic Forms In Normal Variables, With Application To The Ar(1) Model," Econometric Theory, Cambridge University Press, vol. 18(04), pages 823-852, August.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Robinson, Peter M. & Rossi, Francesca, 2012.
"Improved tests for spatial correlation,"
41835, University Library of Munich, Germany.
- Peter M Robinson & Francesca Rossi, 2013. "Improved Tests for Spatial Correlation," STICERD - Econometrics Paper Series 565, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
- Robinson, Peter M. & Rossi, Francesca, 2013. "Improved tests for spatial correlation," LSE Research Online Documents on Economics 58092, London School of Economics and Political Science, LSE Library.
- Patrick Marsh, "undated". "A Measure of Distance for the Unit Root Hypothesis," Discussion Papers 05/02, Department of Economics, University of York.
- Grant Hillier & Federico Martellosio, 2013. "Properties of the maximum likelihood estimator in spatial autoregressive models," CeMMAP working papers CWP44/13, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Vougas, Dimitrios V., 2006. "Remark on the asymptotic distribution of the OLS estimator in a simple Gaussian unit-root autoregression," Statistics & Probability Letters, Elsevier, vol. 76(1), pages 27-34, January.
- Giovanni Forchini, "undated". "The Distribution of a Ratio of Quadratic Forms in Noncentral Normal Variables," Discussion Papers 01/12, Department of Economics, University of York.
- Hillier, Grant & Kan, Raymond & Wang, Xiaolu, 2009.
"Computationally Efficient Recursions For Top-Order Invariant Polynomials With Applications,"
Cambridge University Press, vol. 25(01), pages 211-242, February.
- Grant Hillier & Raymond Kan & Xiaolu Wang, 2008. "Computationally efficient recursions for top-order invariant polynomials with applications," CeMMAP working papers CWP07/08, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- repec:cep:stiecm:/2013/565 is not listed on IDEAS
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:yor:yorken:01/02. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Paul Hodgson). General contact details of provider: http://edirc.repec.org/data/deyoruk.html .
We have no references for this item. You can help adding them by using this form .